In this note we point out and correct a mistake in our paper “Global Lp estimates for degenerate Ornstein–Uhlenbeck operators with variable coefficients”, published in Math. Nachr. 286 (2013), no. 11–12, 1087–1101.

Erratum to: Global Lp estimates for degenerate Ornstein-Uhlenbeck operators with variable coefficients : Lp estimates for degenerate Ornstein-Uhlenbeck type operators (Mathematische Nachrichten, (2013), 286, 11-12, (1087-1101), 10.1002/mana.201200189)

Cupini G.;Lanconelli E.;
2021

Abstract

In this note we point out and correct a mistake in our paper “Global Lp estimates for degenerate Ornstein–Uhlenbeck operators with variable coefficients”, published in Math. Nachr. 286 (2013), no. 11–12, 1087–1101.
2021
Bramanti M.; Cupini G.; Lanconelli E.; Priola E.
File in questo prodotto:
File Dimensione Formato  
errata_BCLP_24_5_2021.pdf

accesso aperto

Tipo: Postprint
Licenza: Licenza per accesso libero gratuito
Dimensione 1.03 MB
Formato Adobe PDF
1.03 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/841679
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact